Skip to Main content Skip to Navigation

Search by documents

hal-01564965v1  Journal articles
Sébastien da VeigaJean-Michel LoubesMaikol Solís. Efficient estimation of conditional covariance matrices for dimension reduction
Communications in Statistics - Theory and Methods, Taylor & Francis, 2017, 46 (9), pp.4403 - 4424. ⟨10.1080/03610926.2015.1083109⟩
hal-00685998v1  Journal articles
Jean-Claude FortThierry KleinAgnès LagnouxBéatrice Laurent. Estimation of the Sobol indices in a linear functional multidimensional model
Journal of Statistical Planning and Inference, Elsevier, 2013, 143 (9), pp.1590-1605
hal-00881112v1  Journal articles
Fabrice GamboaAlexandre JanonThierry KleinAgnès Lagnoux. Sensitivity analysis for multidimensional and functional outputs
Electronic journal of statistics , Shaker Heights, OH : Institute of Mathematical Statistics, 2014, 8 (1), pp.575-603